# SDR QXEA2010052800315

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 706-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - ON LT INBD SEAT TRACK NR 9 HAS VARIOUS AREA OF CORROSION ON INSIDE AND TOP OF CLAWS FROM APPROX STA X706 TO X712.  BLENDED AND POLISHED REMOVING ALL CORROSION.  MAX MATERIAL LOSS ON TOP OF TRACK WAS .007, INSIDE TRACK CLAWS WAS .010.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3167.  ALODINED ALL BARE METAL PRIMER AND PAINT TO REQUIRED IN THIS AREA.  HFEC IAW NDTM PART 6 51-00-01, NO CRACKS NOTED.
